# SDR ZZDA2008109

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2638
- Condition: Unserviceable
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR PACK SLIDE PRESSURE GAUGE INDICATING IN THE RED.  REMOVED AND REPLACED GALLEY DOOR SLIDE PER MM 25-61.
